Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/68582
標題: Authenticated encryption schemes with message linkages for message flows
作者: Tseng, Y.M.
Jan, J.K.
Chien, H.Y.
關鍵字: cryptography;authenticated encryption;message flows;message linkage
Project: Computers & Electrical Engineering
期刊/報告no:: Computers & Electrical Engineering, Volume 29, Issue 1, Page(s) 101-109.
摘要: 
Two efficient authenticated encryption schemes with message linkages are proposed. One is a basic scheme, that it has the better performance in comparison with the all previously proposed schemes in terms of the communication and the computation costs. However, it has a property as same as the previously proposed schemes, that the message blocks can be recovered only after the entire signature blocks have been received. Therefore, the basic scheme is applicable to encrypt all-or-nothing flow. Thus, we improve the basic scheme and also propose a generalized scheme, which allows the receiver to recover the partial message blocks before receiving the entire signature blocks, That is, the receiver may perform the receiving and the recovering processes simultaneously. Therefore, the generalized scheme is applicable to message flows. The generalized scheme requires smaller bandwidth and computational time as compared to the previously proposed authenticated encryption schemes with message linkages for message flows. (C) 2002 Elsevier Science Ltd. All rights reserved.
URI: http://hdl.handle.net/11455/68582
ISSN: 0045-7906
DOI: 10.1016/s0045-7906(01)00010-6
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.